MAUDE Adverse Event Report: DJO, LLC VENAFLOW; VENAFLOW ELITE CALF CUFF

DJO, LLC VENAFLOW; VENAFLOW ELITE CALF CUFF
Model Number 3040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 05/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not returned.
 
Event or Problem Description
Complaint received that alleges "patient developed grade 3 ulcer on lower ankle/foot.Possibly caused by the tubing on the cuff ".Questionnaire not received from clinician and/or patient.Device not returned to manufacturer for evaluation.

Brand Name
VENAFLOW
Common Device Name
VENAFLOW ELITE CALF CUFF
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key5673697
Report Number2020737-2016-00004
Device Sequence Number13478470
Product Code JOW
UDI-Device Identifier00888912022408
UDI-Public00888912022408
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K091700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;